# SDR DALA2019053103346

- Difficulty date: May 25, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 82,696 hours, 37,308 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Ball Screw
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 682 CORROSION IN INTERNAL STRUCTURE OF LT OUTBOARD FLAP BALLSCREW AT LT WING. CORRECTIVE ACTION: SUMMARY OF NRC#410, R/R BALLSCREW ASSY, ADJ AND OPS CK GOOD. (1091766)
